RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 103, Number 2, Pages 283–294 (Mi tmf1303)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectrum of three-dimensional landau operator perturbed by a periodic point potential

V. A. Geiler, V. V. Demidov

Mordovian State University

Abstract: A study is made of a three-dimensional Schrödinger operator with magnetic field and perturbed by a periodic sum of zero-range potentials. In the case of a rational flux, the explicit form of the decomposition of the resolvent of this operator with respect to the spectrum of irreducible representations of the group of magnetic translations is found. In the case of integer flux, the explicit form of the dispersion laws is found, the spectrum is described, and a qualitative investigation of it is made (in particular, it is established that not more than one gap exists).

Full text: PDF file (1409 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 103:2, 561–569

Bibliographic databases:

Received: 07.07.1994

Citation: V. A. Geiler, V. V. Demidov, “Spectrum of three-dimensional landau operator perturbed by a periodic point potential”, TMF, 103:2 (1995), 283–294; Theoret. and Math. Phys., 103:2 (1995), 561–569

Citation in format AMSBIB
\Bibitem{GeiDem95}
\by V.~A.~Geiler, V.~V.~Demidov
\paper Spectrum of three-dimensional landau operator perturbed by a~periodic point potential
\jour TMF
\yr 1995
\vol 103
\issue 2
\pages 283--294
\mathnet{http://mi.mathnet.ru/tmf1303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1470949}
\zmath{https://zbmath.org/?q=an:0856.35107}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 103
\issue 2
\pages 561--569
\crossref{https://doi.org/10.1007/BF02274034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TD56100009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1303
  • http://mi.mathnet.ru/eng/tmf/v103/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Grishanov, V. V. Demidov, L. A. Chernozatonskii, “Issledovanie spektralnykh svoistv sverkhreshetok nanotrubok v magnitnom pole”, Trudy chetvertoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (29–31 maya 2007 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2007, 75–78  mathnet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:221
    Full text:67
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019